# SDR GUUA12130702

- Difficulty date: December 13, 2007
- Submitted: December 20, 2007
- Operation: Air carrier
- Aircraft: N81546
- Make and model: Beech 1900D
- Aircraft serial: UE187
- Aircraft time: 25,260 hours, 31,464 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: H111541
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF LANDING GEAR RETRACTION GEAR HANDLE LIGHT REMAIN ILLUMINATED.  REPLACED LT MAIN LANDING GEAR UPLOCK SWITCH.
